# SDR DALA2021101106208

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 53,123 hours, 27,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 - AFT FUSELAGE RH SIDE BETWEEN FR 69 AND 70 SANITARY OUT AIR COMPRESSOR, SKIN WITH CORROSION. CORRECTIVE ACTION: CORROSION WAS REMOVED AND EVALUATED, FOUND WITHIN ALLOWABLE LIMITS IAW SRM A319 53-41. (1978709)
